# SDR ASOA201200177

- Difficulty date: January 17, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 23,363 hours, 17,124 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STRINGER 26 RT AT FS 310.  REMOVED STRINGER SPLICE IAW SRM 51-42-06-001-001.   PERFORMED CUTOUT OF STRINGER SECTION IAW SRM 53-00-03-201-001-A01.   REMOVED DAMAGED SECTION.   REFORMED EDDY CURRENT INSPECTION OF CUTOUT IAW SRM 53-00-03-201-001-A01, PARA 4A (3) IAW NDTM PART 1, 51-20-006-250. NO INDICATIONS NOTED.   LOCATED AND DRILLED NEW STRINGER SPLICE AND INSTALLED IAW SRM 51-40-11-001-001 AND SRM 51-42-06-001-001-CRJ700.
